MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. IR INTERFACE FOR UCES-3; COMMUNICATION CONVERTER

SHIRAKAWA OLYMPUS CO., LTD. IR INTERFACE FOR UCES-3; COMMUNICATION CONVERTER
Model Number MAJ-1862
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the cable from the table connection transmitter was broken.Additional information was received that the connection issue was caused by the connector.There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
The subject device was not sent to olympus for evaluation.Based on the results of the legal manufacturer's investigation, it is likely the reported issue was due to disconnection of the cable.However, a definitive root cause of the reported issue could not be identified.Olympus will continue to monitor field performance for this device.Investigation activities have been opened to manage the actions related to this issue and any required mdr reporting.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Updated field are h4, h6 and h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.Based on the results of the investigation, we surmised that a cable break occurred.But, we could not identify the cause of the cable break.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction to d4 of the initial medwatch.The serial number should be (b)(6).The device was inspected by technician and it was exchanged the cable.Olympus will continue to monitor field performance for this device.

Brand Name
IR INTERFACE FOR UCES-3
Common Device Name
COMMUNICATION CONVERTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer Contact
masaharu hirose
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8-061
JA   961-8061
426422891
MDR Report Key15213799
Report Number3002808148-2022-00896
Device Sequence Number4730104
Product Code GCJ
UDI-Device Identifier04953170291579
UDI-Public04953170291579
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2022
Supplement Date Received by Manufacturer08/29/2022
08/31/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date08/31/2022
09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown